# SDR AALA990002

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Row 3 Def
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTS IN FIRST CLASS WERE INOPERATIVE.  REPAIRED EMERGENCY FLOOR PATH LIGHTING WIRE AT SEAT ROW 3DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
